A Q About Testosterone and Depression
Okay, I have been taking testosterone for the last couple of years - first was the gel, and I found that I was pretty consistently depressed... and I was often missing my doses (I have rly bad ADHD). I have recently been injecting it, and I'm recognizing that on the day of my injections, I am extremely depressed - like non-functional, so depressed I can't even do my injection that day. Is this... something anyone else has experienced? Once I get the injection, I am better within a couple hours. I'm writing this eight hours after my injection today bc I am a functional human again. I have had a hysterectomy, so maybe it's the complete lack of hormones that is killing me?
Note: I have an appointment with my doctor, but I've mentioned it maybe being related to my testosterone in the past and he has said "oh maybe... let's do some blood work" and then says my levels are fine, but those really only capture part of the picture, bc I am clearly not doing a blood test in the afternoon of my injection days lol. I wanted to see if anyone else experienced this and/or heard from their doctor(s) about it and/or found a solution?
Posted May 8, 2024, 1:38 AM UTC